# SDR SIMA201908164001

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 36,319 hours, 32,040 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 11301332
- Condition: Overheated
- Location: Master
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BATT 2 OVTEMP ON SHORT FINAL APPROACH TURNED PER EPC OFF BAT 2, THEN RECIEVED PROPER EICAS BATT 2 OFF BUS.  PRIOR TO POWERING DOWN A GATE, SAW BATT 2 TEMP OF 104, IT WAS 80 AFTER TAXIED OFF RUNWAY.  FIRE DEPT CALLED AND DISCONNECTED BOTH MAIN BATTERIES.  REMOVED AND REPLACED BATT #2 IAW AMM 24-36-01.  OPS CHECK GOOD.  BATTERY TEMP NORMAL. REMOVED AND REPLACED BATT #1 IAW  AMM 24-36-01. OPS CHECK GOOD. BATTERY TEMP NORMAL.
